BibTeX record journals/siamdm/ChanLS09

download as .bib file

@article{DBLP:journals/siamdm/ChanLS09,
  author    = {Wai Hong Chan and
               Peter Che Bor Lam and
               Wai Chee Shiu},
  title     = {Edge-Face Total Chromatic Number of Halin Graphs},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {23},
  number    = {3},
  pages     = {1646--1654},
  year      = {2009},
  url       = {https://doi.org/10.1137/070687988},
  doi       = {10.1137/070687988},
  timestamp = {Fri, 26 May 2017 22:54:47 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/ChanLS09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics